# SDR AALA20090423TUL41

- Difficulty date: April 5, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- Aircraft time: 69,036 hours, 31,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 591014167
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BOTTOM SIDE OF MID CARGO DOOR PAN.  INSTALLED DOUBLER PER SRM 52-03-00.
